Solubility of Groups Admitting Certain Fixed-Point-Free Automorphism Groups.
Mathematische Zeitschrift, Tome 130 (1973), pp. 143-148
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1973__130_171856,
author = {R. Patrick Martineau},
title = {Solubility of {Groups} {Admitting} {Certain} {Fixed-Point-Free} {Automorphism} {Groups.}},
journal = {Mathematische Zeitschrift},
pages = {143--148},
year = {1973},
volume = {130},
zbl = {0253.20023},
url = {http://geodesic.mathdoc.fr/item/MZ_1973__130_171856/}
}
R. Patrick Martineau. Solubility of Groups Admitting Certain Fixed-Point-Free Automorphism Groups.. Mathematische Zeitschrift, Tome 130 (1973), pp. 143-148. http://geodesic.mathdoc.fr/item/MZ_1973__130_171856/